Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A variational approach to the equation \(\Delta u + Ku^{\frac{{n + 2}}{{n - 2}}} = 0\)in R n

  • 122 Accesses

  • 15 Citations

This is a preview of subscription content, log in to check access.

References

  1. [BC]

    A. Bahri & J.-M. Coron, The Scalar-Curvature Problem on the Standard Three-dimensional Sphere. J. Funct. Anal. 95 (1991) 106–172.

  2. [BE1]

    G. Bianchi & H. Egnell, Local Existence and Uniqueness of Positive Solutions of the Equation \(\Delta u + (1 + \varepsilon \varphi )u^{\frac{{n + 2}}{{n - 2}}} = 0\), in R n and a Related Equation. In: N. G. Lloyd, W. M. Ni, L. A. Peletier & J. Serrin (eds.) Nonlinear Diffusion Equations and their Equilibrium States. Proceeedings, Gregynog 1989, pp. 111–128, Birkhäuser, 1992.

  3. [BE2]

    G. Bianchi & H. Egnell, An ODE Approach to the Equation \(\Delta u + Ku^{\frac{{n + 2}}{{n - 2}}} = 0\), in R n. Math. Z. 210 (1992) 137–166.

  4. [BE3]

    G. Bianchi & H. Egnell, A Note on the Sobolev Inequality. J. Funct. Anal. 100 (1991) 18–24.

  5. [CY]

    A. Chang & P. Yang, A Perturbation Result in Prescribing Scalar Curvature on S n. Preprint.

  6. [DN]

    W.-Y. Ding & W.-M. Ni, On the Elliptic Equation \(\Delta u + Ku^{\frac{{n + 2}}{{n - 2}}} = 0\) and Related Topics. Duke Math. J. 52 (1985) 485–506.

  7. [EG1]

    H. Egnell, Positive Solutions of Semilinear Elliptic Equations in Cones. Trans. Amer. Math. Soc. (to appear).

  8. [EG2]

    H. Egnell, Asymptotic Results for Finite Energy Solutions of Semilinear Elliptic Equations. J. Diff. Eqs. (to appear).

  9. [ES]

    J. Escobar & R. Schoen, Conformal Metrics with Prescribed Scalar Curvature. Invent. Math. 86 (1986) 243–254.

  10. [KW]

    J. Kazdan & F. Warner, Existence and Conformal Deformations of Metrics with Prescribed Gaussian and Scalar Curvature. Ann. of Math. 101 (1975) 317–331.

  11. [LI]

    P. L. Lions, The Concentration-Compactness Principle in the Calculus of Variation. The limit case. Rev. Mat. Ibero. 1-1 (1985) 145–201; 1–2 (1985) 45–121.

  12. [LL]

    C.-S. Lin & S.-S. Lin, Positive Radial Solutions for \(\Delta u + Ku^{\frac{{n + 2}}{{n - 2}}} = 0\) and related topics. Appl. Anal. 38 (1990) 121–159.

  13. [ST]

    M. Struwe, A Global Compactness Result for Elliptic Boundary Problems Involving Limiting Nonlinearities. Math. Z. 187 (1984) 511–517.

Download references

Author information

Additional information

Communicated by J. Serrin

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bianchi, G., Egnell, H. A variational approach to the equation \(\Delta u + Ku^{\frac{{n + 2}}{{n - 2}}} = 0\)in R n . Arch. Rational Mech. Anal. 122, 159–182 (1993). https://doi.org/10.1007/BF00378166

Download citation

Keywords

  • Neural Network
  • Complex System
  • Nonlinear Dynamics
  • Electromagnetism
  • Variational Approach